# SDR 9518162767

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21656
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Tailskid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE TAIL SKID ACTUATOR BEAM LOWER CHORD, HORIZONTAL FLANGE.  REPAIRED THE CHORD (P/N 65-26307-8), PER EA 22-99223.
